skip to main content
Language:
Search Limited to: Search Limited to: Resource type Show Results with: Show Results with: Index

On a minimax equality for seminorms

Grigorieff, R.D ; Plato, R

Linear Algebra and Its Applications, 1995, Vol.221, pp.227-243 [Peer Reviewed Journal]

Full text available

Citations Cited by
  • Title:
    On a minimax equality for seminorms
  • Author: Grigorieff, R.D ; Plato, R
  • Is Part Of: Linear Algebra and Its Applications, 1995, Vol.221, pp.227-243
  • Identifier: ISSN: 0024-3795 ; E-ISSN: 1873-1856 ; DOI: 10.1016/0024-3795(93)00258-2
  • Subjects: Mathematics
  • Language: English
  • Source: ScienceDirect Journals (Elsevier)

Searching Remote Databases, Please Wait